dr hab. Alina Dobrogowska : Publications

  1. A. Dobrogowska, G. Jakimowicz
    Generalization of the concept of classical r-matrix to Lie algebroids
    J. Geom. Phys. 165 (2021), 1-15.
    DOI:  10.1016/j.geomphys.2021.104227
  2. A. Dobrogowska, K. Wojciechowicz
    Linear bundle of Lie algebras applied to the classification of real Lie algebras
    Symmetry 13 (2021), no. 8, 1-17.
    DOI:  10.3390/sym13081455
  • * Student
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl